National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 284478

History of Changes from the VAERS Wayback Machine

First Appeared on 12/8/2009

VAERS ID: 284478
Age:22.0
Gender:Female
Location:Unknown
Vaccinated:2007-04-13
Onset:2007-04-13
Submitted:2007-06-14
Entered:2007-06-18
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0384U / 0 LA / UN

Administered by: Private      Purchased by: Private
Symptoms: Injection site erythema, Injection site pain, Injection site warmth, Sleep disorder, Injection site swelling

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness: Drug hypersensitivity
Preexisting Conditions:
Diagnostic Lab Data: None
CDC 'Split Type': WAES0705USA04419

Write-up:Information has been received from a registered nurse concerning a 22 year old female with no illness at the time of being vaccinated and a history of an allergy to acetaminophen (+) hydrocodone bitartrate (VICODIN) who on 13-APR-2007 was vaccinated with a first dose of Gardasil (lot #657617/0384U) in the left arm in the morning. On 13-APR-2007, the patient experienced general pain at the injection site since the injection. On 24-APR-2007, in the PM, the injection site became red and hot, "bubbled up". The throbbing was waking her up. The patient visited the office on 27-APR-2007. On 27-APR-2007, there was no redness or lump or swelling noted; events resolved. No further information is available.


Changed on 3/2/2010

VAERS ID: 284478 Before After
Age:22.0
Gender:Female
Location:Unknown
Vaccinated:2007-04-13
Onset:2007-04-13
Submitted:2007-06-14
Entered:2007-06-18
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0384U / 0 LA / UN

Administered by: Private      Purchased by: Private
Symptoms: Injection site erythema, Injection site pain, Injection site warmth, Sleep disorder, Injection site swelling

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown Unknown; JASMIN 28; PROZAC
Current Illness: Drug hypersensitivity
Preexisting Conditions: Headache; Knee operation
Diagnostic Lab Data: None
CDC 'Split Type': WAES0705USA04419

Write-up:This is in follow-up to report(s) previously submitted on 6/14/2007. Information has been received from a registered nurse concerning a 22 year old female with no illness at the time of being vaccinated and a history of an allergy to acetaminophen (+) hydrocodone bitartrate (VICODIN) (VICODIN), headaches, and knee surgery who on 13-APR-2007 was vaccinated with a first dose of Gardasil (lot #657617/0384U) in the left arm in the morning. Concomitant therapy included JASMIN 28, and PROZAC. On 13-APR-2007, the patient experienced general pain at the injection site since the injection. On 24-APR-2007, in the PM, the injection site became red and hot, "bubbled up". The throbbing was waking her up. The patient visited the office on 27-APR-2007. On 27-APR-2007, there was no redness or lump or swelling noted; events resolved. No further information is available. Additional information was received from a nurse practitioner. After the first dose of vaccine, the patient developed swelling of her left arm at the injection site "to the site of a softball" as per the patient. Medical attention was sought. The nurse practitioner saw the patient on 27-APR-2007 and her assessment was unremarkable. On 15-JUN-2007, the patient returned to the office for her second dose of GARDASIL (lot # 65786/0523U) 0.5 ml IM in the right arm and was observed after the injection. The patient began to complain of tingling in her right hand, and stiffness and tenderness at the right shoulder. At the time of reporting, the patient was recovering. No additional information was available at the time of reporting.


Changed on 6/14/2014

VAERS ID: 284478 Before After
Age:22.0
Gender:Female
Location:Unknown
Vaccinated:2007-04-13
Onset:2007-04-13
Submitted:2007-06-14
Entered:2007-06-18
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0384U / 0 LA / UN

Administered by: Private      Purchased by: Private
Symptoms: Injection site erythema, Injection site pain, Injection site warmth, Sleep disorder, Injection site swelling

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown; JASMIN 28; PROZAC
Current Illness: Drug hypersensitivity
Preexisting Conditions: Headache; Knee operation
Diagnostic Lab Data: None
CDC 'Split Type': WAES0705USA04419

Write-up:This is in follow-up to report(s) previously submitted on 6/14/2007. Information has been received from a registered nurse concerning a 22 year old female with no illness at the time of being vaccinated and a history of an allergy to acetaminophen (+) hydrocodone bitartrate (VICODIN), headaches, and knee surgery who on 13-APR-2007 was vaccinated with a first dose of Gardasil (lot #657617/0384U) in the left arm in the morning. Concomitant therapy included JASMIN 28, and PROZAC. On 13-APR-2007, the patient experienced general pain at the injection site since the injection. On 24-APR-2007, in the PM, the injection site became red and hot, "bubbled up". The throbbing was waking her up. The patient visited the office on 27-APR-2007. On 27-APR-2007, there was no redness or lump or swelling noted; events resolved. No further information is available. Additional information was received from a nurse practitioner. After the first dose of vaccine, the patient developed swelling of her left arm at the injection site "to the site of a softball" as per the patient. Medical attention was sought. The nurse practitioner saw the patient on 27-APR-2007 and her assessment was unremarkable. On 15-JUN-2007, the patient returned to the office for her second dose of GARDASIL (lot # 65786/0523U) 0.5 ml IM in the right arm and was observed after the injection. The patient began to complain of tingling in her right hand, and stiffness and tenderness at the right shoulder. At the time of reporting, the patient was recovering. No additional information was available at the time of reporting.


Changed on 5/14/2017

VAERS ID: 284478 Before After
Age:22.0
Gender:Female
Location:Unknown
Vaccinated:2007-04-13
Onset:2007-04-13
Submitted:2007-06-14
Entered:2007-06-18
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0384U / 0 LA / UN

Administered by: Private      Purchased by: Private
Symptoms: Injection site erythema, Injection site pain, Injection site warmth, Sleep disorder, Injection site swelling

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown; JASMIN 28; PROZAC
Current Illness: Drug hypersensitivity
Preexisting Conditions: Headache; Knee operation
Diagnostic Lab Data: None
CDC 'Split Type': WAES0705USA04419

Write-up:This is in follow-up to report(s) previously submitted on 6/14/2007. Information has been received from a registered nurse concerning a 22 year old female with no illness at the time of being vaccinated and a history of an allergy to acetaminophen (+) hydrocodone bitartrate (VICODIN), headaches, and knee surgery who on 13-APR-2007 was vaccinated with a first dose of Gardasil (lot #657617/0384U) in the left arm in the morning. Concomitant therapy included JASMIN 28, and PROZAC. On 13-APR-2007, the patient experienced general pain at the injection site since the injection. On 24-APR-2007, in the PM, the injection site became red and hot, "bubbled up". The throbbing was waking her up. The patient visited the office on 27-APR-2007. On 27-APR-2007, there was no redness or lump or swelling noted; events resolved. No further information is available. Additional information was received from a nurse practitioner. After the first dose of vaccine, the patient developed swelling of her left arm at the injection site "to the site of a softball" as per the patient. Medical attention was sought. The nurse practitioner saw the patient on 27-APR-2007 and her assessment was unremarkable. On 15-JUN-2007, the patient returned to the office for her second dose of GARDASIL (lot # 65786/0523U) 0.5 ml IM in the right arm and was observed after the injection. The patient began to complain of tingling in her right hand, and stiffness and tenderness at the right shoulder. At the time of reporting, the patient was recovering. No additional information was available at the time of reporting.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=284478&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166